# SDR HEEA079267

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,502 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Screw
- Part number: 350A37124420
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW CORRODED, COATINGS WORN THROUGH.
